# SDR QXEA200600198

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,456 hours, 11,946 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Nr 1 Eng Pec
- Part time: 1,336 hours, 1,214 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - ON FLIGHT 2448, RETURNED TO GATE, AFTER ENGINE START AND PUSHBACK AND CONDITION LEVERS BROUGHT TO MAX.  NR 1 ENGINE/PROPELLER WOULD NOT COME OUT OF FEATHER, NP AT 200.  CONCURRENT NR 1 PEC CAUTION LIGHT AND POWERPLANT MESSAGE ON ED.  NO ENGINE EXCEEDANCES NOTED.  MAINTENANCE REPLACED THE NR 1 ENGINE PEC HARNESS AND THE NR 1 PECU.  ALL CLOSE OUT TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
